# SDR SWAA2022022844128

- Difficulty date: November 13, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 21,495 hours, 9,217 cycles
- System (JASC): 5700 · Wing Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P3-LEFT WING MIDSPAN FIXED TRAILING EDGE PANEL LATERAL WEB ANGLE ATTACHED TO DEFLECTION CONTROL RIB IS CRACKED / REMOVED AND REPLACED L/WING MIDSPAN FIXED T/E LATERAL WEB CRACKED ATTACHED ANGLE WITH A NEW P/N 115A6260-1; A-TAG #55194 ANGLE INSTALLED AND CIC APPLIED IAW SRM: 51-40-02-06-0; SRM: 51-40-05-06-0; IPC # 57-42-51-03 AMM 51-21-91-620-000; DWG #115A6200; REV-
